# SDR A6WA201140286

- Difficulty date: April 15, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 22,090 hours, 20,537 cycles
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Skin
- Condition: Chafed
- Location: Lt Tail Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SKIN ON LT TAIL PIPE FAIRING CHAFED IN 2 AREAS MARKED.  REPAIRED CHAFED AREAS ON LT TAIL PIPE IAW CMM 78-11-00 AND REO 601R-78-10-1173.
